# SDR DALA1111763228

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 57,750 hours, 25,843 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 131AF HAS A PUNCTURE AND DELAMINATION. REMOVED PANEL 131AF IAW AMM 53-22-14-000-001.  FABRICATED NEW FLOOR PANEL 131AF ON STAM TRAVELER T11/870830 IAW DWG 3D25-37498.  INSTALLED PANEL IAW AMM 53-22-14-400-001.
